# SDR SWIA202303150001

- Difficulty date: January 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: H341531
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING IS GOUGED AS MARKED      (C-CHECK RO 3/11/2023)    REMOVED AND REPLACED CARGO DOOR HANDLE HOUSING (P/N H3415-31) REF CRJ200 SRM 51-42-21 AND  DWG 601R35027 REV AY. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS. OPS AND LEAK CHECKS GOOD
